Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Losing sensation, hand numbness, solar plexis. Neck MRI done. Virus present. Prescribed prednisone 60. Have breast cancer. Medication?

loss of feeling slowly getting worse with hand numbness. then extended to solar plwcis. dr did mri of neck and looked at c2 but said that this is some kind of virus and started pt on prednisone 60 mgs for first week. dr says some kind of virus and took alot of blood for testimg ,,, i have breast cancer and am unable to pay you advertise as free .. i have no money to pay
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, it appears to be the cervical spondylosis, or may be the metastasis of the breast cancer. I advise you to consult a surgeon for diagnosis and treatment.
I to my patient with such symptoms prescribe, till it is diagnosed neurotropic injections, for 10 consecutive days, and ofloxacin for 5 days, and antipyretics for pain. Thank you.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor